0
   

Fluoxetine effect the eyes

 
 
Lf86
 
Reply Sat 17 Jul, 2021 01:03 pm
I have been taking fluoxetine for about 6 years and I have noticed that my eye color looks much darker ,I tried to research this online but nothing came up apart from how fluoxetine can increase melanin melanocytes in the skin ,could this all so mean it effects the pigments in the iris causing a change in iris color? Has this ever happened to anyone?
  • Topic Stats
  • Top Replies
  • Link to this Topic
Type: Question • Score: 0 • Views: 141 • Replies: 0
No top replies

 
 

Related Topics

euthanasia - Question by meganers
Medication - Question by Mrs J
medication expiration date - Question by dollxface
Pharmacological nonchalance - Question by boomerang
Aspirin - Question by Woollcott
Diabetes medication mix question - Question by thehealthguru
 
  1. Forums
  2. » Fluoxetine effect the eyes
Copyright © 2022 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.03 seconds on 05/22/2022 at 08:48:19